# SDR SWAA2024021548342

- Difficulty date: February 3, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET AT BS 500I STR 19R/H CRACKED<[01] REMOVED AND REPLACED GUSSET LOCATED AT FWD CARGO BAY AT BS 500I STR 19R/H DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM .  NEW PART RECEIVED LOT # 1553281-1 IAW SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV:B;[02] VERIFIED STEP 1;3 COMPLETE; STEP 2 IN PARTIAL.;[03] VERIFIED STEP 2 COMPLETE.;[04] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
